I am sorry that you are having side effects of lowering your Rx dose. I think that this is pretty normal and anticipated when changing your medication...especially when you drop down by that amount.
Amitriptyline can be used for nerve pain treament, so perhaps that is why you are getting body aches? I assume that you originally started on this med to treat depression or anxiety, but maybe this is just an unexpected result from having previously 'blocked' nerves 'awakening again? This is just conjecture on my part...you should ask your doctor about
this of course.
Hopefully this is a temporary effect as your body gets used to the new dose, and you will be feeling better soon.
Let us know how it is going, we will be here to listen and support as you go through this transition!
Talk to you soon,
"Courage is not the abscence of fear, it is feeling afraid and doing it anyway!"
"It is when we are most lost that we sometimes find our truest friends"
Panic Syndrome recovery due to CBT
Post Edited (Scaredy Cat) : 6/20/2012 9:24:01 PM (GMT-6)